ON CHARACTERIZATION OF MULTIWAVELET PACKETS ASSOCIATED WITH A DILATION MATRIX

Authors

  • F. Shah Department of Mathematics, University of Kashmir South Campus Anantnag-192101, Jammu and Kashmir, India

Abstract

We provide a complete characterization of multiwavelet packets associated with dilation matrix based on results on affine and quasi-affine frames. Moreover, these characterizations are valid without any decay assumptions on the generators of the system.

Author Biography

F. Shah, Department of Mathematics, University of Kashmir South Campus Anantnag-192101, Jammu and Kashmir, India

Department of Mathematics, University of Kashmir, South Campus, Anantnag-192101, Jammu and Kashmir, India.

Downloads

Published

2015-05-13

How to Cite

Shah, F. (2015). ON CHARACTERIZATION OF MULTIWAVELET PACKETS ASSOCIATED WITH A DILATION MATRIX. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 6(1), 11-26. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/330

Issue

Section

Research Article